6th International Young Scientist Congress (IYSC-2020) will be Postponed to 8th and 9th May 2021 Due to COVID-19. 10th International Science Congress (ISC-2020).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Some results on double sequence theorems in metrizable spaces

Author Affiliations

  • 1Ballari Institute of Technology and Management, Ballari, Karnataka 583104, India

Res. J. Mathematical & Statistical Sci., Volume 8, Issue (1), Pages 42-44, January,12 (2020)

Abstract

In this paper, we have discussed some generalized results in double sequence theorems on metrizable spaces and also some new concepts of generalized metric spaces.

References

  1. Nagata J.A. (1969)., Contribution to theory of metrization., Jol.Inst.Polytech, Osaaka City Univeristy, 8, 185-192.
  2. Martin (1950)., Dynamical behaviour and properties in Merticspacs.,
  3. Bing (2001), Extending to metric space, Duke Maths.Jol.14., undefined, undefined
  4. Jleli M. and Samet B. (2015)., A generalized metric space and related fixed point theorems., Fixed Point Theory Appl., 33.
  5. Kannan R. (1968)., Some results on fixed points., Bull. Calcutta Math.Soc., 60, 71-76.
  6. Senapati T. and Dey L.K. (2016)., Dekic Extensions of Ciric and Wardowski type fixed point theorems in D-generalized metric spaces., Fixed Point Theory and Applications, 33-38.
  7. Cristescu R. (1983)., Order Structures in Normed Vector Spaces., Editura Ştiinţifică şi Enciclopedică, Bucureşti (in Romanian).
  8. Altun I., Sola F. and Simsek H. (2010)., Generalized contractions on partial metric spaces., Topology and its Applications, 157(18), 2778-2785.
  9. Collaço P. and Silva J.C.E. (1997)., A complete comparison of 25 contraction conditions., Nonlinear Analysis: Theory, Methods & Applications, 30(1), 471-476.
  10. Haghi R.H., Rezapour S. and Shahzad N. (2013)., Be careful on partial metric fixed point results., Topology and its Applications, 160(3), 450-454.
  11. Romaguera S. (2009)., A Kirk type characterization of completeness for partial metric spaces., Fixed Point Theory and Applications, 2010(1), 493298.
  12. Engelking R. (1989)., General Topology., Heldermann Verlag, Berlin.
  13. Frink A.H. (1937)., Distance functions and the metrization problems., Bull. Amer. Math. Soc., 43, 133-142.
  14. Heinonen J. (2001)., Lectures on analysis on metric spaces Universitext Springer-Verlag., New York x+, 140. Crossref MathSciNet ZentralBlatt Math.,
  15. Chaplain M.A.J., Erdmann K., MacIntyre A., Süli E., Tehranchi M.R. and Toland J.F. (2019)., Springer Undergraduate Mathematics Series., ISBN 978-1-84628-369-7.
  16. Sutherland W.A. (2009)., Introduction to metric and topological spaces., Oxford University Press., ISBN 978-0-19-956308-1.
  17. Bonk M. and Foertsch Th. (2006)., Asymptotic upper curvature bounds in coarse geometry., Math. Zeitschrift, 253(4), 753-785.
  18. Munkres J.R. (2000)., Topology., A First Course, 2nd ed. Upper Saddle River, NJ: Prentice-Hall.
  19. Rudin W. (1976)., Principles of Mathematical Analysis., 3rd ed. New York: McGraw-Hill.
  20. Munkres James (1999)., Topology., Prentice Hall; 2nd edition, ISBN 0-13-181629-2.